| Model Number |
89185 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is belgium.The omniwire was not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that an omniwire was used in a diagnostic coronary procedure.Upon removal from the patient, it was observed that a portion of the coating had peeled and detached.A new wire was used to complete the procedure with no patient injury reported.This product problem is being submitted due to the material separation.There is a potential for harm if the malfunction were to recur.
Additional Manufacturer Narrative
Blocks a2-a6: patient information available block b6: relevant tests available block d10: concomitant medical products available block h3: the omniwire was returned for evaluation.Visual inspection confirmed that a portion of the coating material (polyimide) separated from the composite core.Block h6: the probable cause of the separated coating material is due to rough handling or manipulation, caused by the interaction between the wire and concomitant devices used during the procedure.Strain, impact, and forces associated with use can affect the integrity of the device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.